Die Grundgleichungen der Flächentheorie II.

W. Scherrer

Commentarii mathematici Helvetici (1957/58)

  • Volume: 32, page 73-84
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Die Grundgleichungen der Flächentheorie II.." Commentarii mathematici Helvetici 32 (1957/58): 73-84. <http://eudml.org/doc/139146>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differential Geometry in Euclidean Spaces},
pages = {73-84},
title = {Die Grundgleichungen der Flächentheorie II.},
url = {http://eudml.org/doc/139146},
volume = {32},
year = {1957/58},

AU - Scherrer, W.
TI - Die Grundgleichungen der Flächentheorie II.
JO - Commentarii mathematici Helvetici
PY - 1957/58
VL - 32
SP - 73
EP - 84
KW - Differential Geometry in Euclidean Spaces
UR - http://eudml.org/doc/139146
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.